# SDR AALA202211105622

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 45,463 hours, 16,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Part number: 2LA00546900
- Condition: False Indication
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON POST FLIGHT 3R DOOR SLIDE DISARMED AT DOOR BUT CIDS PANEL AND ECAM STILL SHOW ARMED. MAINTENANCE REPLACED THE R3 DOOR EMERGENCY EXIT WARNING LIGHT PANEL (2WN2) PER AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
